
Songkiat Sumetkijakan
Professor
Contact
Office:
MATH 1309/16
Phone:
02-218-7131
Email:
Songkiat.S@chula.ac.th
Songkiat Sumetkijakan
Professor
Research Area
- Analysis, Numerical Theory, & Differential Equations
Education
- 1995 B.Sc. (Mathematics) Chulalongkorn University, Thailand
- 2002 Ph.D. (Mathematics) University of Maryland at College Park, USA
Publications
Publications:
- T. Santiwipanont and S. Sumetkijakan, Copulas of mutually completely dependent random variables, In Progress.
- P. Lakhonchai, J. Sampo, and S. Sumetkijakan, Shearlet transforms and Holder regularities, International Journal of Wavelets, Multiresolution and Information Processing, accepted.
- S. Sumetkijakan and C. Viriyapong, On supersets of wavelet sets, Acta Applicandae Mathematicae, 107(1-3)(2009), 173-193.
- J. Sampo and S. Sumetkijakan, Estimations of Holder regularities and direction of singularity by Hart Smith and curvelet transforms,Journal of Fourier Analysis and Applications, 15(1)(2009), 58-79.
- T. Santiwipanont and S. Sumetkijakan, Multifractality of daily rainfall in Thailand, The Journal of Scientific Research of Chulalongkorn University, 33(2)(2008), 63-72.
- John J. Benedetto and S. Sumetkijakan, Tight frames and geometric properties of wavelet sets, Adv. in Comp.Math, 24(1)(2006), 35 -56.
- K. Nualtong and S. Sumetkijakan, Analysis of Holder regularities by wavelet - like transforms with parabolic scaling, Thai Journal of Mathematics, 3(2)(2005), 275 - 283.
- John J. Benedetto and S. Sumetkijakan, A fractal set arising from a class of wavelet sets, Contemporary Mathematics, 313 (2002), 19 - 35.